# SDR USAA2009081492119

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 98 hours, 39 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 35 - LAX - EEL - FORWARD GALLEY RT EMERGENCY FLASHLIGHT BATTERY DISCHARGED.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY.
